MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI S DX 65/17; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI S DX 65/17; ICD LEAD
Model Number 436910
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Lead was stable until recent upgrade from vr-t dx to crt-dx on (b)(6) 2025.Gradual increase in rv pacing impedance and rv threshold were noted on home monitoring and in-clinic device checks.The lead was explanted.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 52.5 cm proximal to the lead tip.The distal fragment was received for analysis.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The rv shock coil, distal ring electrode and fixation helix were found covered in fibrotic growth.The calcification can be assumed to be the root cause of the reported increasing impedance and thresholds.Furthermore, the fixation helix was found bent, which most likely resulted from the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PLEXA PROMRI S DX 65/17
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24604213
Report Number1028232-2026-01294
Device Sequence Number9026750
Product Code NVY
UDI-Device Identifier04035479158798
UDI-Public(01)04035479158798(17)210531
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number436910
Device Catalogue Number436910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/16/2026
05/14/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/17/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexUnknown